# SDR UALA2013030601339

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 47,229 hours, 18,175 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Sticking
- Location: Joystick
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMIT SWITCH ON F/O JOYSTICK STICKING ON, IT HAS TO BE PUSHED FWD TO STOP TRANSMITTING.  REPLACED F/O'S CONTROL HANDLE PER AMM, OPS CHECKED NORMAL.
